# SDR CA070126005

- Difficulty date: January 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,164 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 85310340015
- Condition: Loose
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING "C-CHECK", WE FOUND THE NLG ACTUATOR FUSELAGE FITTING WITH A FASTENER BROKEN AND ALL THE OTHER ONE LOOSE. WE EMBODIED THE SB 8-53-50. THIS SB WAS NOT ATTACH TO ANY AD. (TC# 20070126005)
